# SDR CA100604004

- Difficulty date: May 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Relay
- Condition: Miswired
- Location: Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLAPS BECAME INTERMITTENT AT ANY POSITION AND SELECTING UP OR DOWN.  FLAP MOTOR FOUND TO HAVE DEAD SPOTS ON ARMATURE.  WHILE INVESTIGATING FLAP SNAG, IT WAS FOUND THAT THE FLAP UP AND DOWN RELAYS NORMALLY CLOSED AND OPEN CONTACTS WERE OPPOSITE AS SHOWN IN WIRING DIAGRAM.  THE FLAP MOTOR SNAG PROBABLY HAS NOTHING TO DO WITH THE RELAY/WIRING ANOMALLY.
